A simple proof of uniqueness for torsion modules over P.I.D.’s


Preprint enviat per a la seva publicació en una revista científica: Stochastica (1985). Volume: 9, Issue: 2, page 185-187The aim of this paper is to glve an alternative proof of uniqueness for the decomposition of a flnitely generated torsión module over a P.I.D.(= principal ideal domain) as a direct sum of indecomposable submodules. Our proof tries to mimic as far as we can the standard procedures used when dealing with vector spaces. For the sake of completeness we also inelude a proof of the existence theorem

Similar works

Full text


Diposit Digital de la Universitat de Barcelona

Provided a free PDF
oai:diposit.ub.edu:2445/151479Last time updated on 3/16/2020View original full text link

Having an issue?

Is data on this page outdated, violates copyrights or anything else? Report the problem now and we will take corresponding actions after reviewing your request.